# SDR AALA201901289024

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 60,659 hours, 22,630 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3507
- Condition: Failed
- Location: Nr 2
- Part time: 15,256 hours, 7,368 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RECEIVED A NR 2 IDG OIL LOW PRESSURE FAULT.  REJECTED TAKE OFF AT 90 KNOTS. RETURNED TO GATE. THE AIRCRAFT WAS GROUNDED.  REPLACED THE NR 2 ENGINE INTEGRATED DRIVE GENERATOR IAW AMM 24-21-51. OPS AND LEAK CHECKED GOOD.
